MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT ALBUMIN GEN.2; ALBUMIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT ALBUMIN GEN.2; ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 08056722190
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable tina-quant albumin gen.2 (microalbumin) results for a urine sample from the cobas c 503 analytical unit.The initial result 2.94 mg/dl (29.4 mg/l) with an invalidating data flag.The sample was automatically repeated and the result was 1.64 mg/dl (16.4 mg/l) with a data flag.The sample was repeated with a 1:3 dilution and the result was 2.71 mg/dl (27.1 mg/l) with a data flag.The questionable results were not reported outside of the laboratory.The final repeat result was believed to be correct.
 
Additional Manufacturer Narrative
The field service engineer checked the analyzer but did not find an issue.He examined the fluidics system, performed instrument checks, and performed precision testing that recovered within guidelines.As the customer was unable to provide further information, the investigation was unable to define a specific root cause.

Brand Name
TINA-QUANT ALBUMIN GEN.2
Common Device Name
ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20735365
Report Number1823260-2024-03370
Device Sequence Number8756081
Product Code DCF
UDI-Device Identifier07613336120965
UDI-Public07613336120965
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K101203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056722190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown